# SDR HALA2017030700088

- Difficulty date: March 4, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT DOOR 1R FOUND CORRODED BETWEEN FR 13A-14, -Y2462.  REPLACED WEB AT FR 13A-14, -Y2462 SRM 51-72-11.
